# SDR SWIA201334640

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,505 hours, 38,793 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTING GEAR UP GEAR DISAGREE & NOSE DOOR OPEN WARNINGS WITH NOSE GEAR DOWN INDICATION,  COMPLIED WITH QRH ALL 3 GEARS CAME DOWN.  FLT#6356 REPLACED NLG SELECTOR VALVE & NLG PRIORITY VALVE IAW AMM.  PN ON OFF 4622  SN ON 1690A  SN OFF 739A; PN ON OFF 750006000  SN ON 1836  SN OFF 0069T
